# SDR QXEA0201310

- Difficulty date: August 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,247 hours, 2,703 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- CREW RETURNED TO FIELD, WHEN AFTER TAKEOFF GEAR DID NOT RETRACT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 WOW HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
